# SDR SWAA2015020536358

- Difficulty date: January 27, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 45,835 hours, 26,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK HOLES CRACKED AT BS 727B, RBL 24.  REPAIRED SEAT TRACK IAW EA.
